# SDR IPXA2024121869082

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,267 hours, 23,693 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 98079819AND980
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*AIR TURN BACK* ATB LFMC FAIL QRH PROCEDURE COMPLETE BOTH ND DISPLAYS BLANKED, R FMC UNABLE TO LOAD NAV DATA, QRH BOTH FCM FAIL PROCEDURE. NO ACCESS TO ANY ROUTE DATA ONLY ACARS AVAILABLE VIA NOTH CDUS. R&R LH AND RH FMC'S PER AMM 34-61-01. UPLOADED ALL SOFTWARE TO LATEST PN PER AIRCRAFT SOFTWARE MATRIX VERSION 153.XLSX. OPS CHECK GOOD AT THIS TIME.
